# SDR CALA2023081102489

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 88,241 hours, 35,213 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: D90ST2004000
- Part serial: EU1133
- Condition: Faulty
- Location: G Hyd Sys
- Part time: 1,486,694 hours, 1,433,902 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYD G RSVR LO LVL.ACCOMPLISHED ECAM/QRH.MANUALLY LOWERED GEAR. DEBRIEFED CREW - ALONG WITH HYD RES LOW LEVEL LOST HYD PRESSURE ON GREEN SYSTEM. NO VISIBLE LEAKS AND HYD QTY IN GREEN SYSTEM IS HIGH. REMOVED GREEN HYDRAULIC POWER ACCUMULATOR PER AMM 29-11-42 PERFORMED GREEN SYSTEM ACCUMLATOR INSTALL PER AMM 29-11-42-400-001-A UP TO STEP C(1). ACCUMLATOR FILLED NITROGEN TO 1900PSI.  PARTS USED:  1683423,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1683423  SN OFF 9159 ACCUMULATOR, HY  OFF 31-2912-9-9001 9159 ON 31-2912-9-9001 7767 REMOVED AND REPLACED HYDRAULIC RESERVOIR LOW LEVEL SWITCH REF REPLACED LOW LEVEL SWITCH CONNECTOR NO HELP. SLAVED IN NEW RPL LOW PRESS SW, SERVICED RSVR, NO LEAKS NOTED. NO MSG NOTED RPL LOW PRESS SW REF AMM TASK 29-11-41, LEAK CHECK SW AND DRAIN AMM 29-11-41-400-003-A. FAULT MESSAGE REMAINS. MORE LOW LEVEL SWITCH AND SIMULATED FULL CONDITION AND FAULTS NOW. VLV, NO LEAKS. REQ PARTS UPDATE. TROUBLESHOOTING REQUIRED. PARTS USED:  1067811,QTY :1 CLEARED. WILL REQUIRED LOW LEVEL SWITCH BE REPLACED AGAIN. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1067811  SN OFF 1195 IPC REFERENCE # 29-11-41-01 PARTS INFORMATION. SYS CHKS GOOD NO FAULTS. CLSD LOG PAGE.
